TU Darmstadt / ULB / TUbiblio

Semiparametric Inference and Lower Bounds for Real Elliptically Symmetric Distributions

Fortunati, S. and Gini, F. and Greco, M. S. and Zoubir, A. M. and Rangaswamy, M. :
Semiparametric Inference and Lower Bounds for Real Elliptically Symmetric Distributions.
[Online-Edition: http://arxiv.org/abs/1807.07811]
In: IEEE Transactions on Signal Processing, 67 (1) pp. 164-177.
[Article] , (2019)

Official URL: http://arxiv.org/abs/1807.07811
Item Type: Article
Erschienen: 2019
Creators: Fortunati, S. and Gini, F. and Greco, M. S. and Zoubir, A. M. and Rangaswamy, M.
Title: Semiparametric Inference and Lower Bounds for Real Elliptically Symmetric Distributions
Language: English
Journal or Publication Title: IEEE Transactions on Signal Processing
Volume: 67
Number: 1
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Signal Processing
Date Deposited: 23 Aug 2018 09:10
Official URL: http://arxiv.org/abs/1807.07811
Export:

Optionen (nur für Redakteure)

View Item View Item